# SDR 97UAL900163

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988UA
- Make and model: Boeing 737291
- Aircraft serial: 21750
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 1 LEFT WILL NOT COME ON.  *S/D*  THE EMERGENCY EXIT SIGN LIGHT ASSEMBLY WAS REPLACED.  SHOP FOUND CAPACITOR FAILURE AS LIKELY CAUSE.  LIGHT ASSEMBLY WAS REPLACED, OPS CHECK GOOD.
